MathSciNet Relay Station
MathSciNet bibliographic data
MR840340 35J25 (35B45 35B50 53C45)
Lions, P.-L.; Trudinger, N. S.; Urbas, J. I. E. The Neumann problem for equations of Monge-Ampère type. Comm. Pure Appl. Math. 39 (1986), no. 4, 539–563.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement